Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am gaining my weight so quickly.Have diabetes

While in the UK I had some health problems. I would gain weight really quickly even though I was eating right, I would sleep for days on end and was very emotional, I d also want to throw up at least twice a day. I went to see my gp and she prescribed some antidepressants which i took for about a week. These didn t help, they just made me feel like a zomby and i couldn t consentrate. Well, I decided to go back to South Africa to be with my family. My mom took me to her GP. The first thing he said was I think you have a sugar problem! After testing me we found out I have insulin resistance and a spastic colon and an inactive thyroid. How could the Doctors in the UK have misdiagnosed me so badly? I saw 4 different doctors over there, I even told them theres diabetes and thyroid problems in my family.
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Forget about the past, Now focus on the right treatment and folow your docs instructions. Take care that you do not land up into any complications.

Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor